# SDR N6WA2022081001

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10065
- Aircraft time: 41,934 hours, 32,079 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP.OPS CHECK EMERGENCY LIGHTS IAW CRJ 550 AMM 33-51-00 OPS CHECK GOOD.
